# SDR SWAA2022032112732

- Difficulty date: September 17, 2019
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 43,308 hours, 22,161 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT RIGHT Z ANGLE CORRODED UPPER SURFACE STA 500C-500D RBL 24 W/L 157. / REMOVED AND REPLACED FWD PIT R/H Z ANGLE STA 500C-500D RBL24 W/L 157 IAW SRM 51-40-02-0G-0; DWG 143A7500 ID: 0058. OUT OF LIMITS IAW SRM 53-00-53-1A-2 ORIGINAL 'T' .040 LOSS OF .012 REMAINING .028 TOOL 36614 DUE 09SEP20. APPLIED CIC IAW AMM 51-21-91-620-802
